# SDR IPXA11565517

- Difficulty date: March 11, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 720-820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB FLOOR PANEL BS 720-820, LBL 26-44 HAS EDGE DAMAGE.     REPLACED FLOOR PANEL IAW SRM 53-00-50-1A1, EO B757-5320-9692-G, B757-5100-33281-C.
